Loading [MathJax]/jax/output/SVG/config.js
Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Matematicheskie Zametki, 1998, Volume 63, Issue 4, Pages 599–606
DOI: https://doi.org/10.4213/mzm1320
(Mi mzm1320)
 

This article is cited in 8 scientific papers (total in 8 papers)

Holomorphic functions and embedded real surfaces

S. Yu. Nemirovski

M. V. Lomonosov Moscow State University
Full-text PDF (211 kB) Citations (8)
References:
Abstract: The paper is devoted to the study of necessary and sufficient topological conditions for an embedded real surface to lie in a strictly pseudoconvex domain on a complex surface. These results are used to construct Stein domains on algebraic manifolds and to describe envelopes of holomorphy of real surfaces in $\mathbb{CP}^2$ and in some other complex surfaces.
Received: 03.11.1997
Revised: 09.12.1997
English version:
Mathematical Notes, 1998, Volume 63, Issue 4, Pages 527–532
DOI: https://doi.org/10.1007/BF02311256
Bibliographic databases:
Document Type: Article
UDC: 517.55+515.17
Language: Russian
Citation: S. Yu. Nemirovski, “Holomorphic functions and embedded real surfaces”, Mat. Zametki, 63:4 (1998), 599–606; Math. Notes, 63:4 (1998), 527–532
Citation in format AMSBIB
\Bibitem{Nem98}
\by S.~Yu.~Nemirovski
\paper Holomorphic functions and embedded real surfaces
\jour Mat. Zametki
\yr 1998
\vol 63
\issue 4
\pages 599--606
\mathnet{http://mi.mathnet.ru/mzm1320}
\crossref{https://doi.org/10.4213/mzm1320}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1680998}
\zmath{https://zbmath.org/?q=an:0933.32045}
\transl
\jour Math. Notes
\yr 1998
\vol 63
\issue 4
\pages 527--532
\crossref{https://doi.org/10.1007/BF02311256}
\isi{https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=Publons&SrcAuth=Publons_CEL&DestLinkType=FullRecord&DestApp=WOS_CPL&KeyUT=000075783100035}
Linking options:
  • https://www.mathnet.ru/eng/mzm1320
  • https://doi.org/10.4213/mzm1320
  • https://www.mathnet.ru/eng/mzm/v63/i4/p599
  • This publication is cited in the following 8 articles:
    1. Proc. Steklov Inst. Math., 279 (2012), 257–275  mathnet  crossref  mathscinet  isi  elib
    2. Nemirovski S., “Geometric Methods in Complex Analysis”, European Congress of Mathematics, Vol II, Progress in Mathematics, 202, eds. Casacuberta C., MiroRoig R., Verdera J., XamboDescamps S., Birkhauser Verlag Ag, 2001, 55–64  mathscinet  zmath  isi
    3. Stefan Nemirovski, European Congress of Mathematics, 2001, 55  crossref
    4. S. Yu. Nemirovski, “Complex analysis and differential topology on complex surfaces”, Russian Math. Surveys, 54:4 (1999), 729–752  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    5. S. Yu. Nemirovski, “Stein domains with Levi-plane boundaries on compact complex surfaces”, Math. Notes, 66:4 (1999), 522–525  mathnet  crossref  crossref  mathscinet  isi
    6. Ivashkovich, S, “Structure of the moduli space in a neighborhood of a cusp-curve and meromorphic hulls”, Inventiones Mathematicae, 136:3 (1999), 571  crossref  mathscinet  zmath  adsnasa  isi  scopus  scopus
    7. S. M. Ivashkovich, V. V. Shevchishin, “Deformations of non-compact complex curves and envelopes of meromorphy of spheres”, Sb. Math., 189:9 (1998), 1295–1333  mathnet  crossref  crossref  mathscinet  zmath  isi
    8. A. G. Vitushkin, “On the homology of a ramified covering over $\mathbb C^2$”, Math. Notes, 64:6 (1998), 726–731  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Математические заметки Mathematical Notes
    Statistics & downloads:
    Abstract page:627
    Full-text PDF :240
    References:77
    First page:1
     
      Contact us:
    math-net2025_04@mi-ras.ru
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025